# SDR 9626909853

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47110
- Engine: Pwa JT8D17
- System (JASC): 7714 · Engine RPM Indicating System
- Part: N1 Indicator
- Part number: 8DJ81LVB4
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 34,787 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE RIGHT ENGINE N1 INDICATION WAS ABNORMALLY LOW.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE N1 INDICATORS FOR BOTH ENGINES, OPERATIONAL CHECK OK.
